# SDR DALA2024061806183

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Access Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0393878) CORROSION ON TRIM UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4. CORRODED TRIMS UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4 WERE REPLACED BY MANUFACTERED TRIMS (2 EAS) PER PRI 618436-14 REV. 0, PRI 618436-14 REV. 1, ER/A 618436-14 REV. ORIGINAL AND PER B737-800 SRM 51-40-02-0G.
